# SDR 2007FA0000253

- Difficulty date: March 7, 2007
- Submitted: March 7, 2007
- Operation: General aviation
- Aircraft: N797CW
- Make and model: Cessna 550
- Aircraft serial: 0232
- Aircraft time: 8,177 hours, 7,431 cycles
- Engine: Pwa JT15D4
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 65651412
- Condition: Binding
- Location: Elevator
- Part time: 8,177 hours, 7,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING TRIM ACTUATOR P/N 6565141-2 WITH WHAT MFG SAID WAS AN APPROVED SUB PART P/N 5565450-92.   IT WAS FOUND THAT THE LOLLIPOPS (JACK SCREWS) WERE 5.5 INCHES LONG AND THE ORIGINAL LOLLIPOPS ARE 5.75 INCHES LONG. IF YOU LOOK AT THE COMPONENT MANUAL FOR THIS ACTUATOR 6565141-2 IT SHOWS 4 DIFF. DASH NUMBERS. -4 AT 5.5 INCHES, -7 AT 5.5 INCHES, -15 AT 4.85 INCHES, AND -21 AT 5.75 INCHES ALL WHICH IS TO THE SAME LOLLIPOP P/N. THE -92 ACTUATORS FITS UNITS 692 TO 924, WHILE OUR UNIT IS 232. MFG NEEDS TO FIX THESE P/NS AND CLEAR THE WAY THESE MANUALS ARE WRITTEN FOR CLARITY. TO MANY ACTUATORS ARE TO ANOTHER P/N WITH INCORRECT JACKSCREW LENGTHS.
